FUNCTIONAL LAW OF ITERATED LOGARITHM FOR DEPENDENT RANDOM-VARIABLES

被引:5
作者
BERKES, I [1 ]
机构
[1] HUNGARIAN ACAD SCI,MATH INST,BUDAPEST 5,HUNGARY
来源
ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE | 1973年 / 26卷 / 03期
关键词
D O I
10.1007/BF00532727
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
引用
收藏
页码:245 / 258
页数:14
相关论文
共 8 条
[1]  
Bahr B. V., 1967, ARK MAT, V7, P71
[2]   ON STRASSENS VERSION OF LOGLOG LAW [J].
CHOVER, J .
ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE, 1967, 8 (02) :83-&
[3]  
Feller W., 1966, INTRO PROBABILITY TH, V2
[4]  
GAPOSHKIN VF, 1969, TEOR VEROYATN PRIMEN, V14, P511
[5]  
Renyi A., 1970, PROBABILITY THEORY
[6]   LAW OF ITERATED LOGARITHM FOR MULTIPLICATIVE SYSTEMS [J].
REVESZ, P .
INDIANA UNIVERSITY MATHEMATICS JOURNAL, 1972, 21 (07) :557-&
[7]  
Strassen V., 1964, Z WAHRSCH VERW GEBIE, V3, P211, DOI 10.1007/BF00534910
[8]  
TAKAHASHI S, IN PRESS